On December 15th 2012 my husband and I were T-boned on our motorcycle and now because of this accident I have a syndrome that my doctor told me that it is a form of anorexia due to the tramma. My doctor told me to main my weight and if I lose a lot of weight my stomach will shut down. I just want to know what causes this and what would be the best way to treat this.
I appreciate your willingness to share. Sorry to hear about your accident. It is not unusual for “anorexia” to arise as a way to cope with a traumatic event. Restrictive eating calms high anxiety and shuts feelings down. Emotions and the body holds on to trauma. A therapist that specializes in eating disorder and trauma could best guide you. To learn more about eating disorders and treatment options, visit the bella vita website. Best, Dr Patricia Pitts, PhD The Bella Vita Los Angeles, CA
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.